Ask The Doctor > Questions & Answers > Took Plan B and not sure if i got my period or not

Took Plan B and not sure if i got my period or not

Patient: Ok it here it goes. I had my normal period and the day after it ended I had unprotected sex. I took plan b 24-36 hours later. 4 days later I had heavy to normal bleeding for a couple days. Was that my period? I’m waiting for my period now and get white watery discharge, is that normal? And will I still get my period or did I already have it?

 

 

Doctor: Thanks for your question. When plan B medications or morning after pill is taken theycause side effects like i ntermittent bleeding which is quite common. This bleedingis not your menstrual period. It is normal to have this type of bleeding after thePlan B. Probably during your expected time of period or a little you may get yourperiod as well.Hope that answers your query. Have a Good day!

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment